# SDR ZW0A0103706

- Difficulty date: June 13, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N929TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48014
- Aircraft time: 46,840 hours, 39,852 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON LT WING FOUND NUMEROUS DENTS ON TRAILING EDGE PANEL IN FRONT OF AILERON.  INSTALLED NEW PANEL P/N 5812737-501 PER SPM 6-70-01.  INSTALLED FASTENERS PER SRM 51-30-02 AND ARA 17765.
